# SDR IPXA11M68400

- Difficulty date: July 20, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 60,169 hours, 8,808 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB75801
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LT WING UPPER L/E SURFACE DOUBLER CHAFED AT STA XIS247 (AFTER REMOVAL OF DOUBLER FOUND SEVERAL FASTENER HOLES IN INTERNAL BEADED DOUBLER THAT DO MEET SRM REQUIREMENTS).  REPAIRED LT WING UPPER L/E IAW STASA EA 011-5710-01-A3305 REV IR AND EO MD11-5730-43713-A.
